JournalscmhVol. 73, No. 3pp. 427–442

p-universal spaces and rational homotopy types

  • R. Body

    USA
  • M. Mimura

    Okayama University, Japan
  • Hiroo Shiga

    Ryukyu University, Okinawa, Japan
  • Dennis Sullivan

    City University of New York, USA
p-universal spaces and rational homotopy types cover
Download PDF

Abstract

We prove that the p-universality of a space does not depend on a prime p but only on its rational homotopy type. The minimal model of such a rational homotopy type is characterized by the existence of the trivial endomorphism in the closure of its automorphism group.

Cite this article

R. Body, M. Mimura, Hiroo Shiga, Dennis Sullivan, p-universal spaces and rational homotopy types. Comment. Math. Helv. 73 (1998), no. 3, pp. 427–442

DOI 10.1007/S000140050063